# SDR USAA960772

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N262AU
- Make and model: Boeing 737201
- Aircraft serial: 22868
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corrosion
- Location: Bs 1016
- Part time: 35,743 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK, VISUAL INSPECTION, FOUND 1 INCH BY 1 INCH CORROSION REAR PRESSURE BULKHEAD WEB LOWER EDGE BS 1016, S23R.  INSTALLED DOUBLER, REPAIRED PER SRM 51-40-3.  (X)
